# SDR UALA2012022001015

- Difficulty date: February 19, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 75,476 hours, 21,980 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: 175
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT GRIPE.  TWO HOURS INTO FLIGHT THE FLIGHT DECK TEMP WAS UNCONTROLLABLE.  NO EICAS OR LIGHTS.  BITE PACK CONTROLLER AND ZONE CONTROLLER, NO FAULTS.  INBD CREW COMMENT, STDBY OPS NORMAL.  DEFER AUTO MODE FOR FURTHER T/S.  PERFORMED BITE TEST PER M M 21-51-14.  BITE SHOW "ALTITUDE SWITCH" AND" LOW LIMIT VLV" FAULT LIGHT ON.  REPLACED ALTITUDE SWITCH, RETEST SHOW LOW LIMIT VLV.  PART NST IN SEA  643-9025. PARTS: (563-3041) 625878-1 SWITCH.  REPLACED LOW LIMIT VALVE PER AMM, CHECKS OK BUTTERFLY SHEARED ON SHAFT OF OLD VALVE.  RPLC'D ZONE TEMPERATURE CONTROLLER (P/N S210T130-77 - SERIAL#104), RETURNED SYSTEM TO OPERATIONAL.
